# SDR 07FDEA03006

- Difficulty date: August 21, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N68057
- Make and model: Doug MD-10-10F
- Aircraft serial: 48264
- Aircraft time: 55,383 hours, 20,674 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: AYB70201
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER W/WELL AREA L48L END FITTING CORRODED IN AREAS STA 1509 TO 1521.  REMOVED, FABRICATED AND INSTALLED FITTING P/N AYB7020-1 STA 1509-1521 L48L IAW DC/MD10 SRM 51-33-01 VOL II, 53-00-01 FIG 1B VOLII , 51-21-01 VOL1, 51-21-02 VOLII AND DAC DWG AYB 7020.
